# SDR 05FDEA02850

- Difficulty date: September 13, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727-200
- Aircraft serial: 21493
- Aircraft time: 39,732 hours, 25,915 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Loose
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE GOING FROM FLAPS 5 TO 2 THE INBOARD FLAP INDICATOR SHOWED FLAPS REMAINED AT 5.  RAN QRH WITH NO CHANGE.  AIRCRAFT HAD NO ADVERSE FLIGHT FEEL.  RIGHT I/B FLAP POSITION TRANSMITTER CONNECTOR FOUND LOOSE.  RESECURED AND SAFETIED IAW SMP.  CYCLED FLAPS SEVERAL TIMES AND INDICATIONS WERE NORMAL.  REF: AMM 27-52-000-0.
